# SDR ASOA201001968

- Difficulty date: December 15, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 27,170 hours, 23,409 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Unknown
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ESCAPE HATCH REQUIRES PAINT AND PLACARDS.   APPLIED PAINT AND PLACARDS TO THE CREW ESCAPE HATCH IAW SRM 51-25-00, AND 11-20-00.
